# SDR SWIA972338

- Difficulty date: February 5, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 10,165 hours, 14,643 cycles
- Engine: Pwa PW118B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adj
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHEN LANDING GEAR WAS SELECTED UP THE RIGHT GEAR INDICATOR TWO RED LIGHTS, NO GREEN, AND WE COULD HEAR THAT A GEAR DOOR WAS OPEN.  NORMAL INDICATIONS WHEN GEAR SELECTED DOWN.  RETURNED TO MRY.  ADJUSTED RIGHT MLG UPLOCK SWITCH IAW MM 32-61-01.  SWUNG GEAR SEVERAL TIMES.  OPS CHECK GOOD AT THIS TIME.
